RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 1, Pages 69–70 (Mi faa2563)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief communications

On the asymptotic spectrum of “nonsmooth” elliptic equations

M. Sh. Birman, M. Z. Solomyak


Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:1, 56–57

Bibliographic databases:

Received: 13.04.1970

Citation: M. Sh. Birman, M. Z. Solomyak, “On the asymptotic spectrum of “nonsmooth” elliptic equations”, Funktsional. Anal. i Prilozhen., 5:1 (1971), 69–70; Funct. Anal. Appl., 5:1 (1971), 56–57

Citation in format AMSBIB
\Bibitem{BirSol71}
\by M.~Sh.~Birman, M.~Z.~Solomyak
\paper On the asymptotic spectrum of ``nonsmooth'' elliptic equations
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 1
\pages 69--70
\mathnet{http://mi.mathnet.ru/faa2563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283428}
\zmath{https://zbmath.org/?q=an:0226.35072}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 1
\pages 56--57
\crossref{https://doi.org/10.1007/BF01075848}


Linking options:
  • http://mi.mathnet.ru/eng/faa2563
  • http://mi.mathnet.ru/eng/faa/v5/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Tulovskii, “Asymptotic distribution of eigenvalues of differential equations”, Math. USSR-Sb., 18:2 (1972), 191–207  mathnet  crossref  mathscinet  zmath
    2. G. V. Rozenblum, “On the eigenvalues of the first boundary value problem in unbounded domains”, Math. USSR-Sb., 18:2 (1972), 235–248  mathnet  crossref  mathscinet  zmath
    3. I. L. Vulis, M. Z. Solomyak, “Spectral asymptotics of second-order degenerate elliptic operators”, Math. USSR-Izv., 8:6 (1974), 1343–1371  mathnet  crossref  mathscinet  zmath
    4. M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38  mathnet  crossref  mathscinet  zmath  isi  elib
    5. G. V. Rozenblyum, “O matematicheskikh rabotakh Mikhaila Zakharovicha Solomyaka”, Algebra i analiz, 30:3 (2018), 3–29  mathnet  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:217
    Full text:84
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019